# SDR UO22003F00012

- Difficulty date: December 2, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N470G
- Make and model: Amd FALCON20
- Aircraft serial: 470
- Engine: Garrtt TFE731*
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Condition: Misrepaired
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED AND RECEIVED A REPAIRED CONDITION PART.  ITS RUDDER TRIM INDICATOR INDICATED OPPOSITE OF RUDDER TRAVEL DIRECTION. THE INDICATOR WAS CHECKED AND FOUND TO FAIL CMM 27-09-02 TESTS, WHICH WERE LISTED ON THE ATTACHED 8130-3.  RETURNED PART TO VENDOR TO BE EXCHANGED.
